Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The tautological rings of the moduli spaces of stable maps to flag varieties


Author: Dragos Oprea
Journal: J. Algebraic Geom. 15 (2006), 623-655
DOI: https://doi.org/10.1090/S1056-3911-06-00452-8
Published electronically: June 20, 2006
MathSciNet review: 2237264
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the rational cohomology classes on the moduli spaces of genus zero stable maps to $ SL$ flag varieties are tautological.


References [Enhancements On Off] (What's this?)


Additional Information

Dragos Oprea
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, Stanford University, 450 Sera Mall, Stanford, California 94305
Email: oprea@alum.mit.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00452-8
Received by editor(s): January 12, 2005
Received by editor(s) in revised form: January 4, 2006
Published electronically: June 20, 2006

American Mathematical Society